Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Janaury E-Letter and Depression

I think we should differentiate between being more emotional when on ADT - that's well established and is down to reduced testosterone levels - and being depressed after diagnosis. I went through a period when the world looked bad after diagnosis but came through that. I wouldn't have characterised it as depression, but then as an old fashioned Englishman I don't do stuff like that! The more emotional me on ADT, is probably an improvement. I think the boss feels that anyway!

David in Northants

Re: Janaury E-Letter and Depression

I suspect that most of us who get diagnosed with Pca react with some degree of depression. After all our manhood, quality of life and, depending on the progression of the disease, our very existence is threatened.
The true wonder is how well so many of us seem to do despite our disease (and accompanying depression). Your analytical approach and personal industriosness, Terry,appear to serve you well. Thanks for sharing.

Re: Janaury E-Letter and Depression

I suffered a strong case of the weepies, to the point my GP sent me to a psychologist and after a number of tests I was told it was the side effects of Zoladex, I was offered drugs but declined as I felt I had enough drugs in me to last a lifetime, the weepies declined after quite some months and eventually disappeared altogether, however I now find I can tear up more readily than I ever did before, perhaps neurological pathways have been opened?

RETURN TO HOME PAGE LINKS